# SDR AALA202303222382

- Difficulty date: October 12, 2022
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 17,111 hours, 7,237 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: HIGH SPEED REJECTED TAKEOFF ABOUT 100 KNOTTS. RECEIVED A CONFIGURATION TAKEOFF WARNING HORN AND LIGHT AFTER REJECT NOTICED FLAPS 5 SETTING NEEDLE SPLIT ONE OUT OF THE WHITE BAND. **SUPPLEMENTAL REPORT FOR AALA202210142922: MAINTENANCE REPLACED #3 FLAP SKEW SENSOR PER AMM 27-59-01 (AALA202210142922) AND REPLACED FLAP / SLAT ELECTRONICS UNIT (FSEU) PER AMM 27-51-01 (AALA202303222382). ACCOMPLISHED SATISFACTORY FLAP SKEW DETECTION TEST PER AMM 27-59-00.**(CLOSED)
